# SDR AALA20120617010

- Difficulty date: June 17, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 77,197 hours, 35,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT AFT HINGE CUTOUT IN SKIN FOR LEFT AFT NOSE LANDING GEAR DOOR.  REMOVED CRACKED DOUBLER AND INSTALLED NEW DOUBLER AT AFT HINGE CUTOUT FOR LEFT AFT NOSE LANDING GEAR DOOR AS PER SRM 53-05-00 FIGURE 62.
